MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF

LUTRONIC CORPORATION XERF
Catalog Number 1101300310
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient experienced a burn on the face during treatment performed on (b)(6) 2026 with a xerf device.Time the device was subjected to full functionality testing, verified device set up and confirmed power measurement.The device was found to be working within published specifications.Visual inspection of the effector tip used during treatment observed a small black dot on the tips surface, which was reported to not be present prior to treatment.An image was taken of this damage, and its location suggests carbonization occurred at the ntc line tip lot and manufacturing date was checked and it was confirmed to be produced before the implementation of the resistance inspection that was completed in (b)(6) 2025.Once the tip has been returned and evaluated; root cause can be better verified.A member of the cynosure lutronic clinical team contacted the treatment clinic for additional information.It was determined that the treatment parameters used were within the recommended clinical guidelines of the quickstart guide (qsg).It is undetermined what caused the reported burning, it is possible that the effector tip may have not had full contact with the treatment area when the burn occurred, though this cannot be confirmed.Burning is an expected side effect from treatment.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunction occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.We are reporting this as an initial mdr and will submit a final mdr once investigation has been completed.

Brand Name
XERF
Common Device Name
XERF
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu,, goyang-si 10534
KS  10534
MDR Report Key24783599
Report Number1222993-2026-00024
Device Sequence Number20366786
Product Code GEI
UDI-Device Identifier08809447657981
UDI-Public(01)08809447657981(11)250429
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2026
Report Date (Section F) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1101300310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Date Report Sent to FDA04/03/2026